# SDR U2RA201504260001

- Difficulty date: April 26, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 66,858 hours, 23,023 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480014
- Part serial: G6386
- Condition: Failed
- Location: R1
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O R-1 WINDOW SHATTERED IN FLIGHT. SHOWS SIGNS OF ARCING AND IS DEFORMED.  R & R R-1 WINDOW IAW AMM 56-10-01. ALSO REPLACED WINDOW HEAT CONTROLLER IAW AMM 30-41-01. OPS CHECK GOOD.
